# SDR CA070704018

- Difficulty date: July 2, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 66,994 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Liner
- Part number: 95214071
- Condition: Separated
- Location: Brake Assy
- Component: Brake Assy, Loral, 95409761
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

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
